Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 24, Number 3

Optimal regularity and free boundary regularity for the Signorini problem
J. Andersson.
St. Petersburg Math. J. 24 (2013), 371-386
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3014126
Long root tori in Chevalley groups
N. A. Vavilov and A. A. Semenov.
St. Petersburg Math. J. 24 (2013), 387-430
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3014127
Schurity of $S$-rings over a cyclic group and generalized wreath product of permutation groups
S. A. Evdokimov and I. N. Ponomarenko.
St. Petersburg Math. J. 24 (2013), 431-460
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3014128
Morse index of a cyclic polygon. II
A. Zhukova.
St. Petersburg Math. J. 24 (2013), 461-474
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3014129
The stable Calabi–Yau dimension of the preprojective algebra of type $\mathbf L_{n}$
S. O. Ivanov.
St. Petersburg Math. J. 24 (2013), 475-484
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3014130
On tight spherical designs
G. Nebe and B. Venkov.
St. Petersburg Math. J. 24 (2013), 485-491
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3014131
Unique solvability of the Dirichlet problem for the equation $Δ_{p} u=0$ in the exterior of a paraboloid
S. V. Poborchiĭ.
St. Petersburg Math. J. 24 (2013), 493-512
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3014132
A bound for the degree of a system of equations determining the variety of reducible polynomials
A. L. Chistov.
St. Petersburg Math. J. 24 (2013), 513-528
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3014133